What causes difficulty in walking after taking Amlong?
Please provide more information or take her to a doctor immediately
Hello and welcome
thanks for posting your question on HCM.
At her age in backdrop of history of high blood pressure, there might be chances of stroke, so I would advise you to take her to nearest doctor immediately for checking of blood pressure and physical examination including examination for the tone and power of the muscles.
Another possibility is Deep vein thrombosis or local inflammation of the muscles.
Here, I would like further information for better assessment like
Since how long she has been taking amlong 5 mg?
is she taking any other medicine?
is there any history of injury or swelling of the leg.
is she having pain on movement or simply not able to move her leg?
Please write back to me with these details so that I will be able to tell you more precisely.
waiting for your reply
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is amlong tablet uses
- What causes difficulty in breathing after taking oxy pro elite
- Cause is the cause for clear discharge after taking medication
- 150100 bp is after taking amlong
- What causes difficulty in walking after a foot surgery
- What causes dizziness and breathing difficulty after taking pur blokka
- What causes difficulty in breathing after taking doxyciclin
- What are side effects of taking amlong a daily?
- Amlong for what disease
- For what disease amlong is used